Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 121, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 18, 2015, 7:33 PM CDT for Barbour County, Alabama. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 7:33 PM CDT (00:33 UTC)
- Expired
- Jul 18, 2015, 8:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Barbour County, AL
The radar
The Ft Rucker radar (KEOX), 34 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 7:34 PM CDT | TSTM WND DMG | 7 Ssw Eufaula, AL | ONE TREE DOWN ALONG WHITE OAK CHURCH ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 273 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1920 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
409
WUUS54 KBMX 190033
SVRBMX
ALC005-190100-
/O.NEW.KBMX.SV.W.0121.150719T0033Z-150719T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
733 PM CDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BARBOUR COUNTY IN SOUTHEASTERN ALABAMA...
* UNTIL 800 PM CDT
* AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHARDS
CROSSROADS...OR 12 MILES NORTH OF ABBEVILLE...MOVING SOUTHWEST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TEXASVILLE...RICHARDS CROSSROADS...BLUE SPRINGS STATE PARK AND
BAKER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3162 8556 3183 8535 3184 8514 3183 8513
3177 8513 3177 8515 3175 8518 3174 8521
3170 8522 3171 8541 3171 8542 3162 8542
TIME...MOT...LOC 0033Z 035DEG 30KT 3174 8533
HAIL...<.75IN
WIND...60MPH
$$
05/MA1 follow-up statement
144
WWUS54 KBMX 190046
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
746 PM CDT SAT JUL 18 2015
ALC005-190100-
/O.CON.KBMX.SV.W.0121.000000T0000Z-150719T0100Z/
BARBOUR AL-
746 PM CDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN BARBOUR COUNTY...
AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TEXASVILLE...
OR 11 MILES NORTHWEST OF ABBEVILLE...MOVING SOUTHWEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TEXASVILLE...RICHARDS CROSSROADS...BLUE SPRINGS STATE PARK AND BAKER
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3181 8537 3181 8513 3177 8513 3177 8515
3175 8518 3174 8521 3170 8522 3171 8541
3171 8542 3162 8542 3162 8556
TIME...MOT...LOC 0046Z 035DEG 21KT 3171 8535
HAIL...<.75IN
WIND...60MPH
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:35 PM CDT, 58 minutes earlier.
Area forecast discussion, Jul 18, 6:35 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 635 PM CDT SAT JUL 18 2015 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... HI RES MODELS DID A GOOD JOB IN DEPICTING MOISTURE DISCONTINUITY AXIS/LOW LEVEL CONVERGENCE ACROSS CENTRAL ALABAMA...BUT THEY ALL DID NOT HAVE IT IN THE SAME PLACE OR WITH THE SAME ORIENTATION. THE MICROBURST POTENTIAL REMAINS HIGH/CAPES AROUND 4000J/AND K INDICES NOW JUST ABOVE 30...THEREFORE...A FEW STRONG WIND GUSTS...DEADLY LIGHTNING...AND SMALL HAIL. BULK SHEAR AND MEAN WINDS ARE VERY LIGHT AND AN ESTABLISHED COLD POOL IS NOT EXPECTED. INCREASED RAIN CHANCES TO SCATTERED THROUGH 7 PM. MUGGY...HOT AND HUMID CONDITIONS WILL HANG AROUND CENTRAL ALABAMA FOR SEVERAL MORE DAYS. THE MODEL SUITE CONTINUES ITS GENERAL AGREEMENT WITH THE SYNOPTIC EVOLUTION THROUGH THE PERIOD. THEREFORE...NO MANY CHANGES TO THE ONGOING FORECAST. LOW LEVEL THICKNESSES REALLY DO NOT CHANGE MUCH THE ENTIRE WEEK...BUT THE UPPER RIDGE DOES RETROGRADE WESTWARD. THIS WILL GRADUALLY INCREASE POPS OVER CENTRAL ALABAMA AS A NORTHERLY COMPONENT AFFECTS US AGAIN WITH TEMPS REMAINING WELL INTO THE 90S. KEPT MENTION OF POTENTIAL 105 DEGREE HEAT INDICES MUCH OF THE WEEK...BUT CONFIDENCE BECOMES LESSER BY WEDNESDAY AND THURSDAY AS BETTER MIXING MAY DROP DEW POINTS A BIT. MODEL STILL HINT AT A FEW UPPER LEVEL DISTURBANCES MOVING THROUGH THE SOUTHEAST WEDNESDAY THROUGH FRIDAY. WE WILL CONTINUE TO MONITOR THIS POTENTIAL FOR SOME ORGANIZED THUNDERSTORMS AS WE MOVE THROUGH THE WEEK. 75 && .AVIATION... 00Z TAF DISCUSSION. CONVECTION HAS BEEN WEAKENING AND REMAINING ACTIVITY DOES NOT LOOK LIKE IT WILL IMPACT ANY TAF SITE. RAIN COOLED CONDITIONS AT KEET WILL LIKELY RESULT IN FOG FORMING BY 04Z. VSBYS SHOULD STAY IN THE 3-5 MILE RANGE BUT IT MAY GO BELOW 3 MILES BRIEFLY. VFR CONDS WILL BE THE PREVAILING CONDITION FOR MOST OF THE FORECAST PERIOD. ISOLD CONVECTION WILL DEVELOP AFTER 19Z...MOST LIKELY CONFINED TO THE SOUTHERN PORTIONS OF CENTRAL ALABAMA. 58/ROSE && .FIRE WEATHER... CONTINUED HOT AND HUMID THROUGH THE WEEKEND WITH BELOW AVERAGE RAIN CHANCES...ALTHOUGH A FEW ISOLATED THUNDERSTORMS WILL OCCUR. NO FIRE WEATHER ISSUES ARE ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 75 97 75 97 75 / 20 20 10 20 10 ANNISTON 74 96 74 95 75 / 20 20 10 20 10 BIRMINGHAM 77 97 77 98 76 / 20 20 10 10 10 TUSCALOOSA 76 100 76 100 77 / 20 20 10 10 10 CALERA 75 96 76 96 77 / 20 20 10 10 10 AUBURN 75 95 75 96 76 / 20 40 10 40 10 MONTGOMERY 77 98 77 97 77 / 20 20 10 30 10 TROY 75 99 75 97 75 / 20 40 10 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR AUTAUGA-BARBOUR-BIBB- BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-CHILTON-CLAY-CLEBURNE- COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-JEFFERSON-LAMAR- LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-PICKENS-PIKE- RANDOLPH-RUSSELL-SHELBY-ST. CLAIR-SUMTER-TALLADEGA-TALLAPOOSA- TUSCALOOSA-WALKER-WINSTON. &&
Hazardous weather outlook, Jul 18, 4:50 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 450 PM CDT SAT JUL 18 2015 ALZ011>015-017>050-200100- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 450 PM CDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL COMBINE TO PRODUCE HEAT INDICES NEAR 105 DEGREES OR GREATER ACROSS MUCH OF CENTRAL ALABAMA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW HEAT INDICES TO BE NEAR OR ABOVE 105 DEGREES DURING THE AFTERNOON HOURS ON SUNDAY THROUGH FRIDAY ACROSS CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 18, 4:59 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 459 PM CDT SAT JUL 18 2015 ALZ029-182230- RANDOLPH AL- 459 PM CDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH COUNTY UNTIL 530 PM CDT... AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WOODLAND...OR 9 MILES EAST OF WEDOWEE...MOVING SOUTHEAST AT 5 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PARAN...NAPOLEON AND BIG SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3316 8531 3332 8545 3342 8529 3320 8525 TIME...MOT...LOC 2158Z 323DEG 4KT 3331 8533 05/MA
Special weather statement, Jul 18, 5:17 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT SAT JUL 18 2015
ALZ019-021-028-182245-
CALHOUN AL-CLEBURNE AL-CLAY AL-
517 PM CDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALHOUN...CLEBURNE AND
NORTHEASTERN CLAY COUNTIES UNTIL 545 PM CDT...
AT 516 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PIEDMONT TO NEAR MOUNT
CHEAHA...AND MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...JACKSONVILLE...PIEDMONT...HEFLIN...COBB TOWN...
FORT MCCLELLAN...WEST END-COBB TOWN...SAKS...WEAVER...HOBSON CITY...
FRUITHURST...EDWARDSVILLE...MARS HILLS...OXFORD LAKE...DELTA...BLUE
MOUNTAIN...MUSCADINE...ANNISTON REGIONAL AIRPORT AND MOUNT CHEAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3349 8550 3349 8564 3333 8565 3350 8587
3354 8580 3358 8580 3359 8589 3394 8579
3393 8574 3397 8574 3396 8554 3394 8553
3394 8550 3396 8549 3396 8540 3375 8536
TIME...MOT...LOC 2216Z 285DEG 14KT 3389 8561 3352 8582
05/MASpecial weather statement, Jul 18, 5:53 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT SAT JUL 18 2015
ALZ020-021-029-182330-
RANDOLPH AL-CHEROKEE AL-CLEBURNE AL-
553 PM CDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH...CLEBURNE AND
SOUTHEASTERN CHEROKEE COUNTIES UNTIL 630 PM CDT...
AT 552 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MARS HILLS TO 6 MILES
NORTH OF FOSTERS CROSS ROADS...AND MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HEFLIN...RANBURNE...FRUITHURST...EDWARDSVILLE...WOODLAND...MORRISON
CROSS ROADS...MARS HILLS...MUSCADINE...PLEASANT GAP...FOSTERS CROSS
ROADS...ABERNATHY...I 20 WELCOME CENTER...NAPOLEON...HOLLIS
CROSSROADS...NEWELL...PARAN...SWEETWATER LAKE...CHALAFINNEE...OAK
LEVEL AND COLEMAN LAKE AND CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3351 8568 3364 8566 3365 8564 3377 8563
3380 8559 3384 8559 3385 8561 3388 8561
3389 8560 3389 8553 3395 8553 3396 8559
3402 8558 3399 8540 3319 8525
TIME...MOT...LOC 2252Z 323DEG 21KT 3385 8550 3351 8554
05/MASpecial weather statement, Jul 18, 6:09 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT SAT JUL 18 2015
ALZ048-182345-
RUSSELL AL-
609 PM CDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUSSELL COUNTY UNTIL
645 PM CDT...
AT 608 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF SEALE...OR 18 MILES NORTHWEST OF LUMPKIN...MOVING
SOUTHWEST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TWIN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3218 8501 3213 8506 3209 8505 3206 8506
3206 8510 3207 8511 3206 8511 3206 8519
3208 8520 3212 8524 3213 8524 3213 8525
3226 8514 3219 8498
TIME...MOT...LOC 2308Z 027DEG 12KT 3216 8509
05/MASpecial weather statement, Jul 18, 6:37 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT SAT JUL 18 2015
ALZ050-190000-
BARBOUR AL-
637 PM CDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARBOUR COUNTY UNTIL
700 PM CDT...
AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKEPOINT RESORT STATE PARK...OR 9 MILES NORTH OF EUFAULA...MOVING
SOUTHWEST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EUFAULA...OSCO...HAWKINSVILLE...WHITE OAK...LAKEPOINT RESORT STATE
PARK...LUGO AND BATESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3197 8506 3196 8509 3194 8508 3191 8511
3190 8511 3189 8513 3178 8514 3191 8541
3211 8523 3206 8519 3206 8511 3207 8511
3206 8510 3206 8506
TIME...MOT...LOC 2337Z 029DEG 12KT 3202 8516
05/MASpecial weather statement, Jul 18, 7:12 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
712 PM CDT SAT JUL 18 2015
ALZ050-190045-
BARBOUR AL-
712 PM CDT SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARBOUR COUNTY UNTIL 745
PM CDT...
AT 712 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COMER TO NEAR WHITE
OAK TO OSCO TO NEAR EUFAULA TO 7 MILES SOUTHEAST OF GEORGETOWN...AND
MOVING SOUTH AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLAYTON...GAINO...TEXASVILLE...RICHARDS CROSSROADS...
OSCO...WHITE OAK...MILLERS FORD...LUGO...BAKER HILL AND BATESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3185 8545 3204 8537 3200 8522 3193 8516
3190 8511 3189 8512 3189 8513 3188 8513
3186 8514 3179 8513 3178 8514 3176 8513
3174 8521 3170 8522 3171 8541 3169 8542
TIME...MOT...LOC 0012Z 007DEG 17KT 3199 8533 3191 8528 3186 8522 3181
8517 3181 8500
05/MAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:12 PM CDT | Special Weather Statement | BMX | Barbour | 33 min |
| Jul 18, 9:16 PM CDT | Special Weather Statement | BMX | Lee | 44 min |
| Jul 19, 12:30 PM CDT | Special Weather Statement | BMX | Calhoun | 45 min |
| Jul 19, 12:33 PM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Jul 19, 12:47 PM CDT | Special Weather Statement | BMX | Shelby | 43 min |
| Jul 19, 12:56 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 34 min |
| Jul 19, 12:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 46 min |
| Jul 19, 1:21 PM CDT | Special Weather Statement | BMX | Cleburne | 39 min |
| Jul 19, 2:01 PM CDT | Special Weather Statement | BMX | Blount | 44 min |
| Jul 19, 2:18 PM CDT | Special Weather Statement | BMX | Dallas | 57 min |
| Jul 19, 2:19 PM CDT | Special Weather Statement | BMX | Cherokee | 41 min |
| Jul 19, 3:12 PM CDT | Special Weather Statement | BMX | Tallapoosa | 48 min |
| Jul 19, 3:19 PM CDT | Special Weather Statement | BMX | Lowndes | 56 min |
| Jul 19, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 15 min |
| Jul 19, 4:01 PM CDT | Special Weather Statement | BMX | Montgomery | 59 min |
| Jul 19, 4:14 PM CDT | Special Weather Statement | BMX | Macon | 46 min |
| Jul 19, 5:56 PM CDT | Special Weather Statement | BMX | Barbour | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.